MathSciNet Relay Station
MathSciNet bibliographic data
MR1459010 (98f:73023) 73K05 (34C25 70K99 73K12)
Esmailzadeh, E.; Nakhaie-Jazar, G. Periodic solution of a Mathieu-Duffing type equation. Internat. J. Non-Linear Mech. 32 (1997), no. 5, 905–912.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement